On Monday I told my neurologist I was doing great on Tecfidera, no side effects. I hadn’t realized the recent “hot flashes” I was attributing to my age were more than likely flushing from Tecfidera. It started Sunday, has grown worse for days and the image to the left pretty much says it all. Today I plan to eat applesauce with my pills again to see if I can get this under control.
I decided to retrieve the Tecfidera box and information pamphlet out of the trash to see what other side effects might be affecting me. Here is what I found:
Side effects: flushing (YES), redness (yes), itching (no), rash (no), nausea (yes), vomiting (no), diarrhea (no), stomach pains (so-so), indigestion (no), and low white count (yes).
I was hoping to find irritability on the list because my patience seems to have slipped. May the applesauce return me to peace. Tecfidera presents itself as a “hot head” in more than one way! Haha
Image from: Dennis Cox at wackystock.com